# SDR C2XA11IA257

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 27,419 hours, 20,862 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: M835362024M
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED THAT THE NOSE GEAR DOORS DID NOT RETRACT.  THE AIRCRAFT CONTINUED TO IAH AND LANDED WITHOUT INCIDENT WHERE MAINTENANCE REPLACED NOSE LANDING GEAR DOOR CONTROL RELAY NUMBER K0642.  OPERATIONAL CHECKS WERE PERFORMED AND THE DISCREPANCY WAS CLEARED.
